# SDR DXTA2022072566570

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 14,005 hours, 10,696 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 9914058LL
- Part serial: 000698DE
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BATTERY TEMP LIGHT: ON CLIMBOUT THE MASTER WARNING AND STEADY BATT O'TEMP ANNUNCIATOR LIGHTS ILLUMINATED. CARRIED OUT QRC BUT NO AMP DECREASE NOTED. CARRIED OUT QRH PROCEDURES. THE BATTERY TEMPERATURE GAUGE REMAINED IN AMBER RANGE. BATTERY WAS DISCONNECTED USING BATT DISC SWITCH.  EVENTUALLY THE BATT O'HEAT LIGHT WENT OUT BUT CAME BACK ON AGAIN AS WE DESCENDED THROUGH 5000 FEET AND REMAINED ILLUMINATED THROUGH REMAINDER OF FLIGHT. ON POSTFLIGHT THE BATTERY WAS HOT TO THE TOUCH. MANUALLY DISCONNECTED THE BATTERY. BY AN HOUR LATER BATTERY WAS COOL TO THE TOUCH. // SIGNOFF// REMOVED AND REPLACED MAIN SHIP BATTERY WITH AN OVERHAULED BATTERY IAW CE·560XLS AMM 24-32-00. BATTERY IS CHARGING NORMALLY. THE BATTERY TEMPERATURE INDICATION IN THE COCKPIT IS READING CORRECTLY AND THE BATTERY IS THE AMBIENT TEMPERATURE OUTSIDE. PN OFF/ON 9914058-LL SN OFF 000698DE. SN ON 0021F793.
